# SDR FDKA200609241

- Difficulty date: September 3, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 11,183 hours, 10,695 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 9964 CAE.  ABORTED TAKEOFF AND RTG DUE TO TERRAIN, WINDSHEAR INOP MSG.  MX OPS CHECKED GOOD, COULD NOT DUPLICATE.
